# SDR SWAA2013052916579

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33925
- Aircraft time: 24,371 hours, 11,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT.  REINSTALLED SLIDE IAW MM.
